# SDR ARWA990110

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1138
- Engine: Rroyce RB21122*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: ULI9625
- Condition: Vibrates
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A, J

## Discrepancy

MIA - FLT 501 - DURNG CLIMB, NR 2 EN AVM 2.5, LT ON, VIB FELT IN PEDALS VIB DECREASE WHEN POWER REDUCED, AVM SELECTED TO LOW POSITION (MED AND HIGH POSITIONS BELOW .8).  REMOVED AND REPLACED BLADES IAW MM 72-31-11 RAN ENGIEN COMPLETED VIB SURVEY TEST NR 1 VIB WITHIN LIMITS.  (M)
